# SDR FDEA202209032147

- Difficulty date: September 3, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE : RIGHT HAND AIRCON COMPARTMENT SERVICE DOOR CUTOUT UPPER AFT   CORNER FOUND CRACKED AT STATION 535 LONGERON 33 RIGHT FUSELAGE : RIGHT HAND AIRCON COMPARTMENT SERVICE DOOR CUTOUT UPPER AFT   CORNER AT STATION 535 LONGERON 33 RIGHT REPAIR CARRIED OUT AS PER SRM 53-20-15-2R   FIGURE 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL   INSPECTION AT 4,000 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 4,000 FLIGHT   CYCLES AS PER SRM 53-20-15-2R TABLE 201 REPAIR 3 BY EXTERNAL VISUAL METHOD.  ORIG SUB DATE:  9/6/2022
